# SDR CA090415001

- Difficulty date: April 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5751 · Ailerons
- Part: Screw
- Part number: MS35207XXX
- Condition: Corroded
- Location: Aileron
- Part time: 8,812 hours
- Component: Aileron, Pilats, 557051201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERONS REMOVED AT ANNUAL INSP. MASS BALANCE WEIGHT SCREWS MS35207-XXX REMOVED ON BOTH AILERONS AND FOUND CORRODED. AREA INSPECTED FOR CORROSION AND NEW SCREWS INSTALLED.
